# SDR YENA2025062700652

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 01257
- Aircraft time: 86,643 hours, 32,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INOP EPSU 13WL AFT GALLEY AREA; REF AEROMAN NR 2025-285591 WO 2025 183/1 REMOVED AND REPLACED EPSU 13WL AFT GALLEY AREA. IAW AMM 33-51-38-000-002-A, AND AMM 33-51-38-400-002-A, AND PERFORMED OPERATIONAL TEST IAW AMM 33-51-00-710-001-A, TEST IS OK DONE BY E. AQUINO 8630012.
